MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY JEJUNAL FEEDING TUBE KIT, EXTENSION, ENFIT CONCTR 18 FR, 1.2CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY JEJUNAL FEEDING TUBE KIT, EXTENSION, ENFIT CONCTR 18 FR, 1.2CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8230-18-1.2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Caustic/Chemical Burns (2549)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 13-feb-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that tube "is leaking profusely"- leaking around tube from stoma- and that he is getting "burns on my belly because of the gastric juices leaking; rating discomfort '7-8' due to the skin irritation.States md [medical doctor] has advised him leakage is normal but [patient] is now changing gauze underneath [every] 30-40 min due to leakage.States has wound care rn [registered nurse] at home 3 times/[week] and she is helping manage the irritated areas.Reports has edema as comorbidity; advised that this may be affecting sizing for tube.Per [patient], md has not checked actual stoma length but changed internal diameter of tube last year." additional information received 06-feb-2025 stated it is believed "the valve came apart in tube and that is why it leaked- reports 'it was squirting water' when syringe was disconnected and losing up to 2-3 ml daily.States that replacement tube has been functioning without issue thus far.".
 
Additional Manufacturer Narrative
Additional information: d4.All information reasonably known as of 26-mar-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30332908, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The subject sample provided was evaluated related to the incident reported by customer and no failures were detected in the device returned; unable to confirm or duplicate the reported incident.Root cause could not be determined.All information reasonably known as of 02-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY JEJUNAL FEEDING TUBE KIT, EXTENSION, ENFIT CONCTR 18 FR, 1.2CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21380150
Report Number9611594-2025-00027
Device Sequence Number12835247
Product Code KNT
UDI-Device Identifier00350770441603
UDI-Public(01)00350770441603(240)104416001(11)240626(17)260626(10)30332908
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K853197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2026
Device Model Number8230-18-1.2
Device Catalogue Number8230-18-1.2
Device Lot Number30332908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/27/2025
06/03/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/27/2025
07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale